Restriction de la distance géodésique à un arc et rigidité
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, p. 435-442
@article{BSMF_1994__122_3_435_0,
     author = {Michel, Ren\'e},
     title = {Restriction de la distance g\'eod\'esique \`a un arc et rigidit\'e},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {3},
     year = {1994},
     pages = {435-442},
     doi = {10.24033/bsmf.2241},
     zbl = {0821.53038},
     mrnumber = {95i:53044},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1994__122_3_435_0}
}
Restriction de la distance géodésique à un arc et rigidité. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 435-442. doi : 10.24033/bsmf.2241. http://www.numdam.org/item/BSMF_1994__122_3_435_0/

[1] Romanov (R.G.). — On the uniqueness of the definition of an isotropic Riemannian metric inside a domain in terms of the distances between points of the boundary, Dokl. Akad. Nauk SSSR, t. 218, 2, 1974, p. 295-297. | Zbl 0316.53038

[2] Muhometov (R.G.). — The problem of recovery of a two dimensional Riemannian metric and integral geometry, Soviet Math. Dokl., t. 18, 1977, p. 27-31. | Zbl 0372.53034

[3] Michel (R.). — Sur la rigidité imposée par la longueur des géodésiques, Invent. Math., t. 65, 1981, p. 71-83. | MR 636880 | MR 83d:58021 | Zbl 0471.53030

[4] Gromov (M.). — Filling Riemannian manifolds, J. Differential Geom., t. 18, 1983, p. 1-147. | MR 697984 | MR 85h:53029 | Zbl 0515.53037

[5] Croke (C.B.). — Rigidity and the distance between boundary points, J. Differential Geom., t. 33, 1991, p. 445-464. | MR 1094465 | MR 92a:53053 | Zbl 0729.53043

[6] Otal (J.P.). — Sur les longueur des géodésiques d'une métrique à courbure négative dans le disque, Comment. Math. Helv., t. 65, 1990, p. 334-347. | MR 1057248 | MR 91i:53054 | Zbl 0736.53042

[7] Gerver (M.) et Nadirashvili (N.). — An isometricity condition for Riemannian metrics on a disk, Soviet Math. Dokl., t. 29, 1984, p. 199-203. | Zbl 0633.53066

[8] Santalo (L.). — Integral Geometry and Geometric Probability. — Addison Wesley, 1976. | MR 433364 | MR 55 #6340 | Zbl 0342.53049

[9] Michel (R.). — Sur quelques problèmes de Géométrie Globale des Géodésiques, Bol. Soc. Brasil. Mat., t. 9, 2, 1978, p. 19-38. | MR 552026 | MR 81a:53046 | Zbl 0415.53031

[10] Berger (M.). — Lectures on Geodesics in Riemannian Geometry. — Tata Institute of Fondamental Research, Bombay, 1965. | MR 215258 | MR 35 #6100 | Zbl 0165.55601

[11] Besse (A.L.). — Manifolds all of whose Geodesics are closed. — Ergebnisse der Math., Springer Verlag, 1978. | MR 496885 | MR 80c:53044 | Zbl 0387.53010